# SDR SWAA2022012735222

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 18,272 hours, 7,719 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET SHOWS SIGNS OF SURFACE CORROSION AND PITTING ON ATTACH FLANGE SURFACE. ALSO HAS 2 FASTENERS ON UPPER SURFACE NEAR FANGE THAT ARE NOT SECURE DUE TO DAMAGED NUT PLATES INSIDE THE WINGLET. / REMOVED ANDF REPLACED RH WINGLET PER AMM 57-21-21.POS RH P/N OFF 737-0010-34 S/N OFF N0232 P/N ON 737-0010-36 S/N ON C0856
